Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF   This review is available free of charge.
Book Information:

Author: János Kollár
Title: Shafarevich maps and automorphic forms
Additional book information: Princeton Univ. Press, Princeton, NJ, 1995, 199 pp., ISBN 0-691-04381-7, $37.50

References [Enhancements On Off] (What's this?)

  • [AV] A. Andreotti, E. Vesentini, Carleman estimates for the Laplace-Beltrami equation on complex manifolds, Publ. IHES 25 (1965) 81-130. MR 30:5333
  • [A] M. Atiyah, Elliptic operators, discrete groups and Von Neumann algebras, Astérisque 32-33 (1976), 43-72. MR 54:8741
  • [C] F. Campana, Remarque sur le revêtement universal des varieties kälheriennes compactes, Bull. Soc. Math. France 122 (1994), 255-284. MR 95f:32036
  • [GH] P. Griffiths, J. Harris, Principles of Algebraic Geometry, Wiley-Interscience (1978). MR 80b:14001
  • [GPR] H. Grauert, T. Peternell, R. Remmert, Several Complex Variables VII, Encyclop. Math. 74, Springer-Verlag (1994). MR 1:326 617
  • [G] M. Gromov, Kähler hyperbolicity and $L_2$ Hodge theory, J. Diff. Geom. 33 (1991), 263-294. MR 92a:58133
  • [Gu] R. V. Gurjar, Coverings of algebraic varieties, Adv. Stud. Pure Math. 10, 179-184, Kinokunyiya-North Holland (1987). MR 90e:14012
  • [H] F. Hirzebruch, Topological Methods in Algebraic Geometry, Springer-Verlag (1978). MR 1:335 917
  • [KR] L. Katzarkov, M. Ramachandran, On the Shafarevich conjecture for surfaces, in preparation.
  • [K] J. Kollár, Shafarevich maps and plurigenera of algebraic varieties, Inv. Math. 113 (1993), 177-215. MR 94m:14018
  • [N] T. Napier, Convexity properties of coverings of smooth projective varieties, Math. Ann. 286 (1990), 433-479. MR 91g:32015
  • [S] C. L. Siegel, Topics in complex function theory, vol. 2, Wiley-Interscience (1971). MR 90h:30003
  • [Sh] I. Shafarevich, Basic Algebraic Geometry, Springer-Verlag (1977). MR 56:5538

Review Information:

Reviewer: Donu Arapura
Affiliation: Purdue University
Journal: Bull. Amer. Math. Soc. 33 (1996), 283-286
Review copyright: © Copyright 1996 American Mathematical Society